# SDR WRLA20120823555

- Difficulty date: August 23, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N740WA
- Make and model: Boeing 747-4H6
- Aircraft serial: 25700
- Aircraft time: 75,906 hours, 10,063 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RTO DUE TO FIRE INDICATION ON MAIN DECK.  MX FOUND CONDENSATION ON DETECTOR.  REMOVED CONDENSATION, ALL CHECKS OK.
